Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 74, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 12:30 PM EDT for 6 counties in Georgia; Nassau County, Florida. It was in force for 21 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 12:30 PM EDT (16:30 UTC)
- Expired
- May 14, 2011, 12:51 PM EDT
- In force
- 21 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Nassau County, FL, Brantley County, GA, Camden County, GA, Charlton County, GA, Glynn County, GA, Ware County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 70 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 12:40 PM EDT | HAIL 1 | 1 Wnw Folkston, GA | PUBLIC REPORT OF PENNY TO QUARTER SIZE HAIL AND SEVERAL SMALL LIMBS DOWN AT THE FOLKSTON COUNTRY CLUB. |
| May 14, 12:41 PM EDT | HAIL 0.5 | 2 E Folkston, GA | MARBLE SIZE HAIL REPORTED BY TRAINED SPOTTER 2 MILES EAST OF FOLKSTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 4.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
603 WUUS52 KJAX 141630 SVRJAX FLC089-GAC025-039-049-127-299-305-141715- /O.NEW.KJAX.SV.W.0074.110514T1630Z-110514T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1230 PM EDT SAT MAY 14 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHERN WAYNE COUNTY IN SOUTHEAST GEORGIA EXTREME SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA EASTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA NORTHWESTERN NASSAU COUNTY IN NORTHEAST FLORIDA NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA WESTERN GLYNN COUNTY IN SOUTHEAST GEORGIA NORTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA * UNTIL 115 PM EDT * AT 1230 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF HOMELAND...OR 7 MILES WEST OF FOLKSTON...AND MOVING NORTHEAST AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOLKSTON...HOMELAND...HICKOX...WAVERLY AND WAYNESVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3137 8185 3117 8159 3069 8207 3081 8223 TIME...MOT...LOC 1630Z 214DEG 38KT 3082 8210 $$
1 follow-up statement
764 WWUS52 KJAX 141651 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1251 PM EDT SAT MAY 14 2011 FLC089-GAC025-039-049-127-299-305-141702- /O.CAN.KJAX.SV.W.0074.000000T0000Z-110514T1715Z/ WAYNE GA-WARE GA-BRANTLEY GA-NASSAU FL-CHARLTON GA-GLYNN GA-CAMDEN GA- 1251 PM EDT SAT MAY 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN...WESTERN GLYNN...NORTHEASTERN CHARLTON...NORTHWESTERN NASSAU...EASTERN BRANTLEY...EXTREME SOUTHEASTERN WARE AND EXTREME SOUTHERN WAYNE COUNTIES IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3137 8185 3117 8159 3069 8207 3081 8223 TIME...MOT...LOC 1652Z 214DEG 38KT 3101 8195 $$ TRABERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 8:45 AM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 14, 8:45 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 AM EDT SAT MAY 14 2011 .UPDATE...SHOWERS PASSED OVER THE HONEY PRAIRIE WILDFIRE EARLIER THIS MORNING WITH RADAR ESTIMATES ARND 0.1 INCH. HOPEFULLY THIS IS JUST THE BEGINNING. HPC PLACES A QUARTER INCH ACRS INTERIOR SE GA THRU 18Z AND APPROX ONE HALF INCH OVER A 24 HOUR PERIOD. KJAX MORNING SOUNDING SHOWS PLENTY OF INSTABILITY WITH 500MB TEMP OF -13C...CAPE OVER 2200J BY TIME OF PEAK HEATING AND LI OF -6.9. MAIN CONCERN TODAY WILL BE HAIL FOLLOWED BY STRONG WIND GUSTS. FORECAST IS ON TRACK AND HAVE NO UPDATES ATTM. && .AVIATION...A FEW SHOWERS WILL APPROACH SSI IN THE MORNING. TSRA DEVELOPING AHEAD OF AN APPROACHING COLD FRONT WILL ARRIVE AT TERMINALS THIS AFTN. HAVE MAINTAINED VCTS WORDING AFTER 16Z-17Z WITH A TEMPO FOR VCTS. && .MARINE...BUOYS ARE REPORTING MAINLY SW WINDS ARND 10KT. SEAS REMAIN DOMINATED BY EASTERLY SWELLS ARND 3FT WITH PERIOD OF 12-13 SEC. WILL KEEP SCEC HEADLINES FOR OFFSHORE WATERS. A WEAK COLD FRONT IS FORECAST TO ADVANCE ACROSS THE LOCAL WATERS ON SUNDAY...WITH BROAD LOW PRESSURE HOLDING TO OUR NORTH. OFFSHORE WINDS WILL BECOME ELEVATED AT TIMES THROUGH EARLY NEXT WEEK IN RESPONSE TO AFOREMENTIONED LOW...ALTHOUGH THE OVERALL TREND WILL BE LOWERING SEAS AS NORTHEAST SWELLS SUBSIDE. && .PRELIMINARY POINT TEMPS/POPS... AMG 87 62 84 57 / 70 30 0 0 SSI 85 67 82 65 / 60 30 0 10 JAX 90 63 85 60 / 60 30 0 10 SGJ 89 66 83 63 / 50 30 0 0 GNV 89 65 85 60 / 50 30 0 0 OCF 90 64 86 60 / 50 30 0 0 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && MKT/PK
Hazardous weather outlook, May 14, 4:22 AM EDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 422 AM EDT SAT MAY 14 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 422 AM EDT SAT MAY 14 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN APPROACHING COLD FRONT AND UPPER TROUGH WILL PRODUCE SHOWERS AND THUNDERSTORMS OVER THE AREA...MAINLY THIS AFTERNOON AND EVENING. A FEW STORMS MAY BECOME STRONG THIS AFTERNOON AND PRODUCE SMALL HAIL AND STRONG WINDS. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES DUE TO EASTERLY SWELLS. A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE NORTHEAST TODAY TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IF WATCHES OR WARNINGS ARE ISSUED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Special weather statement, May 14, 11:18 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1118 AM EDT SAT MAY 14 2011 FLZ020-021-GAZ162-141545- ECHOLS-HAMILTON-SUWANNEE- 1118 AM EDT SAT MAY 14 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN ECHOLS...HAMILTON AND NORTHERN SUWANNEE COUNTIES FOR STRONG WINDS... SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1145 AM EDT... AT 1118 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER WEST LAKE...OR 5 MILES NORTHEAST OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WEST LAKE...SUWANNEE RIVER STATE PARK AND JASPER THROUGH 1145 AM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3074 8282 3046 8272 3035 8314 3054 8323 TIME...MOT...LOC 1518Z 244DEG 26KT 3050 8309 TRABERT
Special weather statement, May 14, 11:42 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 AM EDT SAT MAY 14 2011
FLZ023-025-030>032-036-141630-
ALACHUA-BAKER-BRADFORD-CLAY-DUVAL-UNION-
1142 AM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY...
BRADFORD...SOUTHEASTERN BAKER...EASTERN ALACHUA...WESTERN DUVAL AND
EASTERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 1230 PM EDT...
AT 1143 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
NORTHWEST OF RAIFORD TO 3 MILES EAST OF GAINESVILLE AIRPORT...MOVING
NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND NEWNANS LAKE...NEW RIVER...LAKE BUTLER...JOHNSTOWN...
GAINESVILLE AIRPORT...BROOKER...SAMPSON...RAIFORD...ORANGE HEIGHTS
AND WALDO THROUGH 1230 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2955 8228 3014 8237 3031 8205 3027 8205
3038 8193 3041 8188 2990 8179
TIME...MOT...LOC 1543Z 226DEG 30KT 3012 8227 2971 8221
TRABERTSpecial weather statement, May 14, 12:12 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1212 PM EDT SAT MAY 14 2011
FLZ023-024-GAZ150-164-165-141700-
BAKER-CHARLTON-INLAND CAMDEN-NASSAU-WARE-
1212 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...NORTHERN BAKER...NORTHWESTERN NASSAU...CHARLTON AND
SOUTHWESTERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 100 PM EDT...
AT 1212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES
WEST OF STEVEN FOSTER STATE PARK TO 20 MILES SOUTH OF STEVEN FOSTER
STATE PARK...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK...RACE POND...
HILLIARD...HOMELAND...FOLKSTON...HILLIARD...HOMELAND...FOLKSTON...
WINOKUR AND KINGS FERRY THROUGH 100 PM EDT. HAIL UP TO THREE QUARTER
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3073 8180 3043 8225 3074 8244 3082 8244
3082 8249 3084 8250 3093 8249 3102 8214
3101 8208 3104 8207 3106 8199 3105 8194
3108 8192 3078 8168 3075 8169 3074 8166
TIME...MOT...LOC 1612Z 253DEG 30KT 3084 8240 3055 8221
TRABERTSpecial weather statement, May 14, 12:16 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1216 PM EDT SAT MAY 14 2011
FLZ022-030-035-036-141645-
ALACHUA-COLUMBIA-GILCHRIST-UNION-
1216 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST AND WESTERN UNION COUNTIES
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1245 PM EDT...
AT 1216 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF ARCHER...OR 8 MILES
NORTH OF BRONSON...MOVING NORTHEAST AT 50 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND NEWBERRY...ARCHER...HIGH
SPRINGS...GAINESVILLE...ALACHUA...OLENO STATE PARK...LA CROSSE...
WORTHINGTON SPRINGS AND DUKES THROUGH 1245 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3011 8237 2995 8234 2993 8236 2992 8241
2988 8239 2988 8233 2955 8228 2948 8243
2947 8255 2953 8256 2953 8265 2956 8267
2956 8275 2958 8278 2959 8289 2968 8295
TIME...MOT...LOC 1616Z 218DEG 41KT 2962 8254
PETERSONSpecial weather statement, May 14, 12:21 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1221 PM EDT SAT MAY 14 2011
FLZ021>023-030-035-141700-
BAKER-COLUMBIA-GILCHRIST-SUWANNEE-UNION-
1221 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
BAKER...SOUTHERN COLUMBIA...NORTHWESTERN GILCHRIST...SOUTHEASTERN
SUWANNEE AND NORTHWESTERN UNION COUNTIES FOR STRONG WINDS AND SMALL
HAIL VALID UNTIL 100 PM EDT...
AT 1222 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 7 MILES SOUTHWEST OF OBRIEN...OR 9
MILES SOUTHEAST OF MAYO...MOVING NORTHEAST AT 45 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BRANFORD...MCALPIN...
OBRIEN...HILDRETH...ICHETUCKNEE SPRINGS STATE PARK...FORT WHITE...
COLUMBIA...WINFIELD...LAKE CITY AND FIVE POINTS THROUGH 100 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3039 8242 3016 8232 2968 8296 2977 8295
2979 8293 2981 8294 2983 8290 2988 8288
2990 8292 2995 8293 2996 8296 2999 8297
3000 8300 3009 8309
TIME...MOT...LOC 1622Z 244DEG 38KT 3002 8296
PETERSONSpecial weather statement, May 14, 12:27 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1227 PM EDT SAT MAY 14 2011
FLZ024-025-032-033-141715-
CLAY-DUVAL-NASSAU-ST. JOHNS-
1227 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN ST. JOHNS...SOUTHEASTERN DUVAL AND EASTERN NASSAU COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 115
PM EDT...
AT 1226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF ASBURY LAKE...OR 10
MILES SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 40 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PENNEY
FARMS...ASBURY LAKE...GREEN COVE SPRINGS...LAKESIDE...DOCTORS
INLET...SWITZERLAND...BELLAIR...MANDARIN...PONTE VEDRA
BEACH...JACKSONVILLE HEIGHTS AND FRUIT COVE THROUGH 115 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8163 2984 8180 3028 8185 3064 8143
3051 8144 3048 8140 3025 8137 2992 8128
TIME...MOT...LOC 1626Z 234DEG 36KT 3008 8182
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:52 AM EDT | Special Weather Statement | JAX | Clinch | 23 min |
| May 14, 9:06 AM EDT | Special Weather Statement | JAX | Brantley | 24 min |
| May 14, 9:28 AM EDT | Special Weather Statement | JAX | Clinch, Ware | 32 min |
| May 14, 10:11 AM EDT | Special Weather Statement | JAX | Brantley | 34 min |
| May 14, 10:47 AM EDT | Special Weather Statement | JAX | Atkinson | 28 min |
| May 14, 11:06 AM EDT | Special Weather Statement | JAX | Clinch, Echols | 24 min |
| May 14, 11:28 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 47 min |
| May 14, 12:03 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 42 min |
| May 14, 12:12 PM EDT | Special Weather Statement | JAX | Charlton | 48 min |
| May 14, 12:39 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 21 min |
| May 14, 12:45 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 20 min |
| May 14, 1:07 PM EDT | Special Weather Statement | JAX | Camden | 23 min |
| May 14, 4:30 PM EDT | Special Weather Statement | JAX | Echols | 45 min |
| May 14, 5:18 PM EDT | Special Weather Statement | JAX | Clinch, Echols | 42 min |
| May 14, 5:33 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 26 min |
| May 14, 5:43 PM EDT | Special Weather Statement | JAX | Coffee | 47 min |
| May 14, 5:49 PM EDT | Areal Flood Advisory | JAX | Echols | 116 min |
| May 14, 5:52 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 38 min |
| May 14, 6:02 PM EDT | Special Weather Statement | JAX | Echols | 43 min |
| May 14, 6:31 PM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| May 14, 6:35 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Bacon, Jeff Davis, Wayne | 40 min |
| May 14, 6:57 PM EDT | Special Weather Statement | JAX | Coffee | 48 min |
| May 14, 7:36 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 39 min |
| May 14, 11:08 AM EDT | Special Weather Statement | JAX | Alachua, Union | 37 min |
| May 14, 11:18 AM EDT | Special Weather Statement | JAX | Hamilton | 27 min |
| May 14, 11:26 AM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Columbia, Union | 49 min |
| May 14, 11:42 AM EDT | Special Weather Statement | JAX | Bradford, Clay | 48 min |
| May 14, 12:16 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist, Union | 29 min |
| May 14, 12:21 PM EDT | Special Weather Statement | JAX | Columbia | 39 min |
| May 14, 12:27 PM EDT | Special Weather Statement | JAX | Duval | 48 min |
| May 14, 12:32 PM EDT | Special Marine Warning | JAX | 118 min | |
| May 14, 12:48 PM EDT | Special Weather Statement | JAX | Bradford, Union | 42 min |
| May 14, 12:59 PM EDT | Special Weather Statement | JAX | Clay | 46 min |
| May 14, 1:14 PM EDT | Special Weather Statement | JAX | Duval | 31 min |
| May 14, 1:25 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| May 14, 1:28 PM EDT | Special Weather Statement | JAX | Bradford, Gilchrist | 47 min |
| May 14, 1:32 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| May 14, 1:43 PM EDT | Special Weather Statement | JAX | Saint Johns | 47 min |
| May 14, 1:53 PM EDT | Special Weather Statement | JAX | Alachua | 52 min |
| May 14, 2:13 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Marion, Putnam | 47 min |
| May 14, 2:29 PM EDT | Special Marine Warning | JAX | 77 min | |
| May 14, 2:50 PM EDT | Special Marine Warning | JAX | 115 min | |
| May 14, 2:55 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| May 14, 3:15 PM EDT | Special Marine Warning | JAX | 38 min | |
| May 14, 3:30 PM EDT | Special Weather Statement | JAX | Marion | 45 min |
| May 14, 4:48 PM EDT | Special Marine Warning | JAX | 67 min | |
| May 14, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 42 min |
| May 14, 6:28 PM EDT | Special Weather Statement | JAX | Hamilton | 47 min |
| May 14, 6:53 PM EDT | Special Weather Statement | JAX | Baker | 52 min |
| May 14, 6:59 PM EDT | Severe Thunderstorm Warning | JAX | Baker | 32 min |
| May 14, 7:11 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 49 min |
| May 14, 7:34 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| May 14, 7:40 PM EDT | Special Weather Statement | JAX | Baker | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.